Journal Report

Izvestiya Instituta Matematiki i Informatiki Udmurtskogo Gosudarstvennogo Universiteta

Download PDF
Journal Information
Journal Title
Izvestiya Instituta Matematiki i Informatiki Udmurtskogo Gosudarstvennogo Universiteta
Publisher
Udmurt State University
ISSN
2226-3594
E-ISSN
2410-1737
Database
SCOPUS
Domain
Health Sciences, Physical Sciences, Social Sciences
Classification History
Year A+ A B C
2026 ✓
2025 ✓
2024 ✓
2023 ✓
2021/2022 ✓
2020 ✓
2019 ✓
2018
A journal may have more than one classification in the same year. All recorded classifications are displayed.
Recent Articles
Ball and radial, strong and weak oscillatory measures of differential systems
Igor Nikolaevich Sergeev
2026-11-20 Vol. 68 Issue - Pages 117-127
On estimates for stable solutions of a class of neutral-type differential equations
A.S. Balandin
2026-11-20 Vol. 68 Issue - Pages 3-18
On the extended least absolute remainder Euclidean gcd algorithm
Dmitry Alexandrovich Dolgov
2026-11-20 Vol. 68 Issue - Pages 41-57
Stability region for one linear fourth-order difference equation
Vasilii Aleksandrovich Zaitsev, Inna Geral’dovna Kim
2026-11-20 Vol. 68 Issue - Pages 58-71
On control problems with constraints for systems with fractional derivative and aftereffect
Vladimir Petrovich Maksimov
2026-11-20 Vol. 68 Issue - Pages 105-116
On the natural oscillations of a semi-infinite elastic thin plate with a small hole
Dmitrii Borisovich Davletov, Oleg Borisovich Davletov, Ruzalina Razgatovna Davletova et al.
2026-11-20 Vol. 68 Issue - Pages 19-40
Asymptotic behavior of the capacitary characteristics generated by the Schrödinger operator on model Riemannian manifolds
Alexander Georgievich Losev, Alexander Vitalievich Cheremushkin
2026-11-20 Vol. 68 Issue - Pages 89-104
Solutions with a zero front to a multidimensional quasi-linear parabolic system
Alexander Leonidovich Kazakov, Lev Fridrikhovich Spevak
2026-11-20 Vol. 68 Issue - Pages 72-88
Solution of the integro-differential wave equation with power-law nonlinearity
J.Sh. Safarov
2026-5-20 Vol. 67 Issue - Pages 89-100
Dynamic programming in multi-level routing problems with constraints
A.G. Chentsov, P.A. Chentsov
2026-5-20 Vol. 67 Issue - Pages 114-171
Articles retrieved from Crossref.
Green Journals | https://www.green-journals.com | info@green-journals.com
Printed: November 1, 2026 16:50